CSpace
ON A CONJECTURE IN DIOPHANTINE APPROXIMATIONS .2.
CHEN, YG
1991-02-01
Source PublicationJOURNAL OF NUMBER THEORY
ISSN0022-314X
Volume37Issue:2Pages:181-198
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1991EY61600008
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28233
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, YG. ON A CONJECTURE IN DIOPHANTINE APPROXIMATIONS .2.[J]. JOURNAL OF NUMBER THEORY,1991,37(2):181-198.
APA CHEN, YG.(1991).ON A CONJECTURE IN DIOPHANTINE APPROXIMATIONS .2..JOURNAL OF NUMBER THEORY,37(2),181-198.
MLA CHEN, YG."ON A CONJECTURE IN DIOPHANTINE APPROXIMATIONS .2.".JOURNAL OF NUMBER THEORY 37.2(1991):181-198.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, YG]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, YG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, YG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.